# SDR 08FDEA00867

- Difficulty date: March 11, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT FAIRING (BEAVER TAIL), LOWER AFT CORNER, (INNER PAN) IS BROKEN OUT.
